Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 2 of 2 Posts

·
Registered
Joined
·
4 Posts
Discussion Starter · #1 ·
hi there, Last June I had Stomach infection so the Doctor put me on Clarithromycin 500 mg and Omeprazole Capsules 20 mg after one month and half I started having persistent Diarrhea do you think that I got IBS-D because of these medicines any reply would be highly appreciated thank you
 

·
Registered
Joined
·
34,955 Posts
Untreated Stomach/Intestinal bugs can make IBS start up in someone that didn't have it before.So it is hard to blame the fact you got treatment on your IBS. After a GI infection people are 4-20 times more likely to get IBS than similar people who had no GI infection in the last few years.
 
1 - 2 of 2 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top